about 12 days ago me and my boyfriend were just messing around having oral sex and I took plan b the next day because I was sure that he had touched me while having some semen in his hands. This was usually around the time I start to ovulate. 3 days later we had sex and it was the first time I had ever done it. He did use a condom but I'm not sure if he put it on too late. This happened the 16 of July and I started taking the pill for birth control for the very first time starting the 8th of July. My period is due in 4 days but I have been getting lower back pain kinda like cramps for 2 days now and also kinda feels like if my left ovarie hurts, I usually don't start getting cramps until the day of my period. I am really scared of getting pregnant and I know it was a mistake having sex because I was not ready but it's to late now. Could I be pregnant? Could the birth control pills have worked at preventing pregnancy even though I had only taken them for 9 days when I had sex? I am 18 if your wondering.
It is not really possible to speculate on what is going on inside your body. The Plan B would have messed around with your cycle, and lower back pain is a known side effect from the pill.
You will not have a period before day 22 of your pill pack. That's just how the pill works. It controls your cycles. When you get to day 22, the pill's does not contain any hormones (up to day 2. You will bleed (withdrawal bleeding, not menstruation) some time in that week.
Birth control pills are fully effective after the 7th one you took, so you were protected on day 9. As long as you take them as prescribed, and you heed the warnings, you are now fully protected every hour of every day until you skip or stop athe pill.
When you are on birth control pills, all you get is withdrawal bleeding. You do not ovulateor menstruate any more. That is how the pill works and that is what a woman on the pill will call her period.
Withdrawal bleeding is bleeding from the uterus lining, with a little bit of shedding of the lining. It is cause by the manipulation of your hormones during the inactive pill week.
Menstruation is the shedding of the blood rich uterus lining that was prepared to receive a possible fertilized egg. Cramps are your uterus' way of tearing off the lining and dissolving it.
On the pill you are likely to bleed less and shorter, have less cramps, less emotions and other PMS symptoms. If you are well tuned in to your body, you may notice your flow has a different texture and even smell.
It can take your body up to 3 cycles to fully adjust to the pill. Although it is not possible for me to say for sure what your body will do after the Plan B and now the pill, it is likely that you will have some bleeding or spotting during the last inactive pill week.